Per citar aquest document: https://ddd.uab.cat/record/150654
Web of Science: 16 cites,
Universal centers and composition conditions
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Grau, Maite (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: In this paper we characterize the universal centers of the ordinary differential equations dρ/dθ =∑∞i=1 ai(θ)ρi+1, where ai(θ) are trigonometric polynomials, in terms of the composition conditions. These centers are closely related with the classical Poincaré center problem for planar analytic differential systems. Additionally we show that the notion of universal center is not invariant under changes of variables, and we also provide different families of universal centers. Finally we characterize all the universal centers for the quadratic polynomial differential systems.
Nota: Número d'acord de subvenció MCYT/MTM2008-00694
Nota: Número d'acord de subvenció AGAUR/2009/SGR-381
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: center problem ; universal center ; composition conditions ; analytic differential equations ; polynomial differential equations ; quadratic centers ; iterated integrals
Publicat a: Proceedings of the London Mathematical Society. Third Series, Vol. 106 (2013) , p. 481-507, ISSN 0024-6115

DOI: 10.1112/plms/pds050


Preprint
26 p, 752.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir